Preprinty

Nahor

Rok 2009

Počet položiek 
Autor(i): J. Czap, S. Jendroľ a F. Kardoš
Autor(i): J. Czap, S. Jendroľ a F. Kardoš
Autor(i): I. Fabrici, M. Horňák a S. Jendroľ, ed.
Autor(i): V. Borbeľová a K. Cechlárová
Autor(i): M. Kolková a J. Pócsová
Autor(i): J. Haluška a O. Hutník

This is a preprint of an article published in Mediterr. J. Math. 7(3) (2010), 353-372. The original publication is available at http://www.springer.com/birkhauser/mathematics/journal/9 

Autor(i): O. Hutník

This is a preprint of an article published in Illinois J. Math. 55(4) (2011), 1349-1366. The original publication is available at http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&page=toc&handle=euclid.ijm/137363668.

Autor(i): J. Czap, S. Jendroľ, F. Karodš a J. Miškuf
Autor(i): F. Havet, S. Jendroľ, R. Soták a E. Škrabuľáková